Alert archive / Texas / Flash Flood Warnings in 2010
Flash Flood Warning 49, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood warning at Aug 24, 2010, 7:32 PM CDT for Pecos County, Reeves County, Terrell County, Texas. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 24, 2010, 7:32 PM CDT (00:32 UTC)
- Expired
- Aug 24, 2010, 11:30 PM CDT
- In force
- 4 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Pecos County, TX, Reeves County, TX, Terrell County, TX
The radar
The Midland/Odessa radar (KMAF), 130 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 24, 9:05 PM CDT | FLASH FLOOD | Fort Stockton, TX | SEVERAL STREETS FLOODING IN FORT STOCKTON |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 93 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 0.5 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 677 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1576 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
478
WGUS54 KMAF 250032
FFWMAF
TXC371-389-443-250430-
/O.NEW.KMAF.FF.W.0049.100825T0032Z-100825T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
732 PM CDT TUE AUG 24 2010
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* FLASH FLOOD WARNING FOR...
PECOS COUNTY IN SOUTHWEST TEXAS...
NORTHERN TERRELL COUNTY IN SOUTHWEST TEXAS...
SOUTHEASTERN REEVES COUNTY IN SOUTHWEST TEXAS...
* UNTIL 1130 PM CDT
* AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
A LARGE AREA OF HEAVY RAIN AND THUNDERSTORMS ACROSS EXTREME
SOUTHEAST REEVES COUNTY AND THE NORTHERN TWO THIRDS OF PECOS
COUNTY. THE PRECIPITATION WILL MOVE INTO NORTHERN TERRELL COUNTY.
STORM TOTAL RAINFALL OF UP TO 3 INCHES HAD BEEN INDICATED BY
DOPPLER RADAR ALONG HIGHWAY 285 IN EXTREME WESTERN PECOS COUNTY
AND ALONG STATE HIGHWAY 18 IN AND NORTH OF FORT STOCKTON AT
725 PM CDT. ADDITIONAL RAINFALL OF OVER ONE INCH PER HOUR IS
EXPECTED THROUGH 10 PM CDT WHICH WILL RESULT IN FLASH FLOODING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GIRVIN AND
COYANOSA...FORT STOCKTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL IS EXPECTED WHICH COULD INCREASE THE POTENTIAL
FOR FLOODING IN THE WARNED AREA.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS
IMMINENT. IF YOU ARE IN THE WARNED AREA... MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS... CREEKS... AND OTHER
LOW LYING AREAS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND
PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF
UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE.
&&
LAT...LON 3055 10280 3071 10301 3076 10327 3089 10359
3130 10313 3124 10297 3121 10268 3100 10222
3098 10204 3092 10189 3066 10179 3062 10169
3054 10170 3044 10185 3043 10221
$$1 follow-up statement
368
WGUS74 KMAF 250210
FFSMAF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
910 PM CDT TUE AUG 24 2010
TXC371-389-443-250430-
/O.CON.KMAF.FF.W.0049.000000T0000Z-100825T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PECOS-TERRELL-REEVES-
910 PM CDT TUE AUG 24 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
SOUTHEASTERN REEVES...NORTHERN TERRELL AND PECOS COUNTIES...
AT 905 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED
STREET FLOODING IN FORT STOCKTON AND ALONG STATE HIGHWAY 18
NORTH OF FORT STOCKTON TO THE NORTHERN PECOS COUNTY LINE.
AT 905 PM CDT DOPPLER RADAR CONTINUED TO INDICATE MODERATE TO
HEAVY RAINFALL ACROSS THE NORTHERN TWO THIRDS OF PECOS COUNTY
AND THE NORTHERN HALF OF TERRELL COUNTY. HOURLY RAINFALL RATES
OF A QUARTER INCH TO ONE INCH CAN BE EXPECTED IN THE WARNED
AREA THROUGH 11 PM CDT. ADDITIONAL RAINFALL WILL INCREASE
THE FLASH FLOOD THREAT.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO IRAAN...
GIRVIN...FORT STOCKTON...COYANOSA AND BAKERSFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING OF CREEKS AND STREAMS... STREETS AND UNDERPASSES...LOW
WATER CROSSINGS... AND LOW LYING FARMLAND IS LIKELY. DO NOT DRIVE
ACROSS FLOODED ROADS.
&&
LAT...LON 3055 10280 3071 10301 3076 10327 3089 10359
3130 10313 3124 10297 3121 10268 3100 10222
3098 10204 3092 10189 3066 10179 3062 10169
3054 10170 3044 10185 3043 10221
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 24, 6:25 PM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Aug 24, 6:25 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
625 PM CDT TUE AUG 24 2010
.DISCUSSION...
THE LATEST AVIATION DISCUSSION IS BELOW.
&&
.AVIATION...
THUNDERSTORMS WILL CONTINUE TO AFFECT PECOS AND FORT STOCKTON
THROUGH AT LEAST 25/02Z...SO HAVE INCLUDED MVFR CEILINGS AND IFR
VISIBILITIES DUE TO HEAVY RAIN. ALSO INCLUDED VARIABLE WIND GUSTS
OF 25 SUSTAINED AND GUSTS TO 40KT. THINK MVFR CEILINGS WILL DEVELOP
AND SPREAD SOUTH OVER THE REST OF THE TAF SITES...FOLLOWED BY IFR
CEILINGS LATE TONIGHT. HAVE ALSO KEPT SHRA AT ALL TAF SITES LATE
TONIGHT AND WEDNESDAY MORNING. THINK THE LOWER CEILINGS WILL ERODE
AWAY WEDNESDAY AFTERNOON FROM NORTH TO SOUTH. 67
&&
.PREV DISCUSSION... /ISSUED 306 PM CDT TUE AUG 24 2010/
DISCUSSION...
EARLY THIS AFTERNOON...A COLD FRONT WAS STRETCHED FROM THE MARFA
PLATEAU INTO THE BIG COUNTRY OF WEST CENTRAL TEXAS. THE MOST NOTABLE
COOLING BEHIND THE BOUNDARY HAS BEEN ACROSS SOUTHEAST NEW MEXICO
WHERE PERSISTENT CLOUD COVER HAS KEPT TEMPERATURES IN THE LOWER 70S
TO LOWER 80S. ELSEWHERE...TEMPERATURES HAVE MANAGED TO WARM TO NEAR
90 IN THE DAVIS MOUNTAINS...WIDESPREAD 90S ACROSS THE PLAINS AND
100S ALONG THE RIO GRANDE.
THE BEST PRECIPITATION CHANCES THIS AFTERNOON AND EVENING WILL
RESIDE ACROSS THE FAR WESTERN AND SOUTHERN PERMIAN BASIN...THE UPPER
TRANS PECOS REGION AND DAVIS MOUNTAINS...WHERE THE BEST
INSTABILITY IS INDICATED BY THE SHORT RANGE MODELS. WE HAVE
INCREASED RAIN CHANCES ACROSS THIS AREA FOR TONIGHT. ELSEWHERE...WE
DO EXPECT AT LEAST ISOLATED TO SCATTERED CONVECTION THROUGH
TONIGHT. SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING
DAMAGING WIND GUSTS AND WE HAVE MADE MENTION OF THIS IN THE LATEST
HAZARDOUS WEATHER OUTLOOK. OTHERWISE...THE COLD FRONT WILL
CONTINUE TO MOVE SOUTH TONIGHT...WITH GUSTY NORTH WINDS EXPECTED
IN IT/S WAKE. LOCALLY STRONG NORTHEAST WINDS ARE STILL POSSIBLE
ACROSS THE GUADALUPE MOUNTAINS...ESPECIALLY WITH SURFACE PRESSURE
RISES ON THE INCREASE THIS EVENING. THE HIGH WIND WARNING FOR THE
GUADALUPE MOUNTAINS WILL REMAIN INTACT.
MUCH COOLER TEMPERATURES ARE IN STORE AREAWIDE FOR WEDNESDAY WITH
SURFACE RIDGING INTACT AND INCREASING CLOUD COVER. WE HAVE ALSO
OPTED TO INCREASE PRECIPITATION CHANCES SLIGHTLY FOR WEDNESDAY.
A MID-LEVEL SHORTWAVE TROUGH CURRENTLY OVER SOUTHEAST COLORADO
WILL TRANSLATE SOUTH INTO WEST TEXAS BY WEDNESDAY AFTERNOON. WEAK
LIFT ASSOCIATED WITH THIS FEATURE SHOULD BE ENOUGH FOR ISOLATED
SHOWERS ACROSS MOST OF THE REGION...WITH A FEW THUNDERSTORMS
POSSIBLE MAINLY ALONG THE RIO GRANDE AND BIG BEND REGION. THE
COOLEST LOW TEMPERATURES OF THE FORECAST PERIOD ARE ANTICIPATED
WEDNESDAY NIGHT INTO THURSDAY MORNING WITH LIGHT WINDS IN PLACE.
THE LATEST MODEL DATA HAS INCREASED MID-LEVEL MOISTURE
LEVELS...THUS A LITTLE MORE CLOUD COVER COULD KEEP TEMPERATURES UP
A DEGREE OR TWO OVER THE INHERITED FORECAST.
FOR THURSDAY AND FRIDAY...ANY PRECIPITATION WILL LIKELY REMAIN
CONFINED TO THE MOUNTAINS AND ADJACENT PLAINS...WITH DRY WEATHER
AND SLOWLY WARMING TEMPERATURES ANTICIPATED ELSEWHERE. FOR THE
WEEKEND INTO THE EARLY PORTION OF THE UPCOMING WORK WEEK...AND
UPPER LEVEL TROUGH OVER THE WESTERN U.S. WILL TRANSLATE EAST INTO
THE PLAINS. SOUTHWEST FLOW ALOFT WILL GRADUALLY STRENGTHEN OVER
THE REGION...WHILE PERSISTENT SOUTHEASTERLY FLOW IN THE LOW LEVEL
SERVES TO INCREASE MOISTURE. THE BETTER CHANCE FOR PRECIPITATION
WILL CONTINUE TO BE CONFINED TO THE MOUNTAINS...BUT AT LEAST
ISOLATED CONVECTION REMAINS POSSIBLE ACROSS THE PLAINS AS WELL.
TEMPERATURES SHOULD REMAIN CLOSE TO NORMAL THROUGH THE REMAINDER
OF THE FORECAST PERIOD.
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...HIGH WIND WARNING UNTIL MIDNIGHT MDT TONIGHT FOR THE FOLLOWING
ZONES... GUADALUPE MOUNTAINS.
&&
78/06Hazardous weather outlook, Aug 24, 2:11 PM CDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 211 PM CDT TUE AUG 24 2010 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-251915- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 211 PM CDT TUE AUG 24 2010 /111 PM MDT TUE AUG 24 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING ALONG AND SOUTHWEST OF A LINE FROM NEAR WINK...TO CRANE...TO BIG LAKE. A COUPLE OF THESE STORMS MAY BECOME SEVERE...WITH DAMAGING WINDS BEING THE MAIN THREAT. OTHERWISE...BRIEF HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING WILL ACCOMPANY THE THUNDERSTORMS. STRONG NORTHEASTERLY WINDS BEHIND A COLD FRONT ARE STILL EXPECTED AT GUADALUPE PASS THIS AFTERNOON AND EVENING...WHERE SUSTAINED WIND SPEEDS ARE ANTICIPATED TO EXCEED 40 MPH. A HIGH WIND WARNING REMAINS IN EFFECT FOR THE GUADALUPE MOUNTAINS OF WEST TEXAS THROUGH LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL BE POSSIBLE ACROSS THE BIG BEND AND LOWER TRANS PECOS TOMORROW AFTERNOON. BRIEF HEAVY RAINFALL...GUSTY WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING WILL ACCOMPANY THEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Aug 24, 3:34 PM CDT, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 334 PM CDT TUE AUG 24 2010 NMZ027-028-034-TXZ057>060-067>069-074-075-079>082-258-250000- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- SOUTHERN LEA COUNTY-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-WARD-CRANE- UPTON-DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY- MARFA PLATEAU-BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...EUNICE...JAL...VAN HORN...PECOS...MENTONE... RED BLUFF LAKE...KERMIT...MONAHANS...CRANE...MCCAMEY...RANKIN... ALPINE...FORT DAVIS...FORT STOCKTON...PRESIDIO...MARFA... BIG BEND NP...MARATHON...SANDERSON...GUADALUPE MOUNTAINS NP... PINE SPRINGS 334 PM CDT TUE AUG 24 2010 /234 PM MDT TUE AUG 24 2010/ ...FUNNEL CLOUDS POSSIBLE ACROSS SOUTHWEST TEXAS AND SOUTHEAST NEW MEXICO INTO THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND HAS RECEIVED REPORTS OF FUNNEL CLOUDS OBSERVED ACROSS THE UPPER TRANS PECOS THIS AFTERNOON. ON OCCASION...THESE FUNNEL CLOUDS MAY BRIEFLY REACH THE GROUND AND BECOME A WEAK TORNADO. IF A FUNNEL CLOUD IS OBSERVED...BE PREPARED TO TAKE SHELTER IN A STURDY BUILDING AS A PRECAUTION. THESE FUNNEL CLOUDS WILL BE SHORT-LIVED BUT COULD BE CAPABLE OF PRODUCING MINOR DAMAGE AND FLYING DEBRIS IF THEY TOUCH THE GROUND. THESE FUNNEL CLOUDS ARE TYPICALLY BRIEF IN NATURE AND ARE EXTREMELY DIFFICULT TO DETECT ON RADAR. CONDITIONS WILL REMAIN FAVORABLE FOR THE DEVELOPMENT OF FUNNEL CLOUDS INTO THIS EVENING GENERALLY ALONG AND WEST OF THE PECOS RIVER.
Special weather statement, Aug 24, 3:43 PM CDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 343 PM CDT TUE AUG 24 2010 TXZ058-067-242115- WARD-REEVES COUNTY AND UPPER TRANS PECOS- 343 PM CDT TUE AUG 24 2010 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING CENTRAL WARD AND EAST CENTRAL REEVES COUNTIES UNTIL 415 PM CDT... A STRONG THUNDERSTORM WAS LOCATED 6 MILES EAST OF BARSTOW ALONG INTERSTATE 20 AT 343 PM CDT...MOVING SOUTHWEST AT 15 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. &&
Special weather statement, Aug 24, 3:58 PM CDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 358 PM CDT TUE AUG 24 2010 TXZ074-242145- DAVIS/APACHE MOUNTAINS AREA- 358 PM CDT TUE AUG 24 2010 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING EASTERN JEFF DAVIS COUNTY UNTIL 445 PM CDT... A STRONG THUNDERSTORM WAS LOCATED 12 MILES NORTH OF FORT DAVIS AT 357 PM CDT. THE STORM WAS NEARLY STATIONARY. ADDITIONAL STRONG THUNDERSTORMS WERE LOCATED 33 MILES NORTH OF FORT DAVIS AND 17 MILES NORTHEAST OF FORT DAVIS. THESE STORMS WERE MOVING LITTLE ALSO. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS TO 50 MPH...HEAVY RAIN AND DEADLY LIGHTNING ARE POSSIBLE WITH THESE STORMS. &&
Special weather statement, Aug 24, 5:19 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 519 PM CDT TUE AUG 24 2010 TXZ075-242245- PECOS- 519 PM CDT TUE AUG 24 2010 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING EAST CENTRAL PECOS COUNTY UNTIL 545 PM CDT... A STRONG THUNDERSTORM WAS LOCATED ALONG HIGHWAY 349...10 MILES SOUTH OF IRAAN IN EXTREME EAST CENTRAL PECOS COUNTY AT 517 PM CDT...MOVING SOUTHWEST AT 15 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. &&
Special weather statement, Aug 24, 5:36 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 536 PM CDT TUE AUG 24 2010 TXZ058-075-242300- PECOS-REEVES COUNTY AND UPPER TRANS PECOS- 536 PM CDT TUE AUG 24 2010 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING EAST CENTRAL REEVES AND NORTHWESTERN PECOS COUNTIES UNTIL 600 PM CDT... A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF COYANOSA AT 535 PM CDT...MOVING WEST AT 15 MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED 12 MILES SOUTHEAST OF COYANOSA...MOVING WEST AT 15 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS TO 50 MPH...HAIL...HEAVY RAIN AND DEADLY LIGHTNING ARE POSSIBLE WITH THESE STORMS. &&
Special weather statement, Aug 24, 6:49 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 649 PM CDT TUE AUG 24 2010 TXZ068-075-250030- CRANE-PECOS- 649 PM CDT TUE AUG 24 2010 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING NORTH CENTRAL PECOS AND SOUTH CENTRAL CRANE COUNTIES UNTIL 730 PM CDT... A STRONG THUNDERSTORM WAS LOCATED 11 MILES SOUTHEAST OF IMPERIAL AT 649 PM CDT...MOVING SOUTHWEST AT 5 MPH. ADDITIONAL STRONG STORMS COULD DEVELOP CLOSER TO IMPERIAL...OR GIRVIN DURING THIS TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS TO 50 MPH...HAIL...HEAVY RAIN AND DEADLY LIGHTNING ARE POSSIBLE WITH ANY OF THESE STORMS. &&
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 7:17 PM CDT | Areal Flood Advisory | MAF | Pecos, Terrell | 3 hr |
| Aug 24, 8:48 PM CDT | Flash Flood Warning | MAF | Crane, Pecos, Upton | 4 hr |
| Aug 24, 11:30 PM CDT | Flash Flood Warning | MAF | Pecos, Reeves | 8 hr |
| Aug 25, 12:48 AM CDT | Flash Flood Warning | MAF | Crane, Upton | 3 hr |
| Aug 25, 3:46 AM CDT | Flash Flood Warning | MAF | Crane, Upton | 4 hr |
Nearby
Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.